Sign in
Hopf bifurcation for non-densely defined Cauchy problems
Journal article   Peer reviewed

Hopf bifurcation for non-densely defined Cauchy problems

Zhihua Liu, Pierre Magal and Shigui Ruan
Zeitschrift für angewandte Mathematik und Physik, Vol.62(2), pp.191-222
2011-04

Abstract

Engineering Age structured model Mathematical Methods in Physics Non-dense domain 34K18 35K90 Functional differential equation Theoretical and Applied Mechanics Hopf bifurcation Periodic solution 37L10 Cauchy problem
In this paper, we establish a Hopf bifurcation theorem for abstract Cauchy problems in which the linear operator is not densely defined and is not a Hille–Yosida operator. The theorem is proved using the center manifold theory for non-densely defined Cauchy problems associated with the integrated semigroup theory. As applications, the main theorem is used to obtain a known Hopf bifurcation result for functional differential equations and a general Hopf bifurcation theorem for age-structured models.

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details